Asymptotic Theory of an Infectious Disease Model

In this paper, we present asymptotic theory as a viable alternative solution method for infectious disease models. We consider a particular model of a pathogen attacking a host whose immune system responds defensively, that has been studied previously [Mohtashemi and Levins in J. Math. Biol. 43: 446...

Full description

Journal Title: Journal of Mathematical Biology Vol. 53; no. 2; pp. 287 - 304
Authors: Hashem Ashrafiuon, A.M. Whitman
Format: Article
Published: Aug 2006
Subjects:
Online Access: Full Text